# SDR AALA201708089046

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,645 hours, 24,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3509
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  SLIDE PACK FELL FROM HOUSING AT L1 DOOR WHEN F/A DISCONNECTED GIRT BAR.  DEPLOYMENT LANYARD IS NOT CONNECTED TO GIRT BAR.  REMOVED AND REPLACED L1 DOOR SLIDE PER M/M 25-62-00.  OK FOR SERVICE.
